# SDR SWAA2016042051142

- Difficulty date: April 1, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N638SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27711
- Aircraft time: 61,748 hours, 48,920 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 6547952
- Part serial: 1531501
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT DOOR SIDE FRAME CRACKED, AT LOWER AFT CORNER INBD FASTENER LOCATION TO STOP FITTING.  R & R DOOR IAW AMM.
